English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51776/86996 (60%)
Visitors : 8379871      Online Users : 129
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/111955

    Title: On Normal Approximation of chi-square Distribution
    Other Titles: 英文
    Authors: Chang, Horng-Jinh;Lee, Ming-Chen
    Keywords: Computer Simulation, The Central Limit Theorem, Chj-square Distribution, Normal Distribution
    Date: 2017-09-30
    Issue Date: 2017-11-01 02:11:50 (UTC+8)
    Publisher: Tamkang University
    Abstract: According to the central limit theorem, if X1, X2,…Xv is a random sample drawn from chi-square distribution with degree 1, then, when v tends to infinite, the distribution of the sample mean X approximate to normal distribution N (1, 2/v). Also, the distribution function of the total X1+X2+…+Xv would asymptotically
    approximate to the normal distribution N(v,2 v). Many statistics textbooks or applied statistics research accept the use of a sample size of not less 30 for the approximation . Therefore, in the present study, computer simulation was adopted to test the required sample size for the normal approximation. This information is useful for the applications of the central limit theorem.
    Relation: Journal of Applied Science and Engineering, Vol. 20, No. 3, pp. 283-294
    DOI: 10.6180/jase
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback